Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/255825
Title: Интерполяционные рациональные функции типа Фейера-Бернштейна
Authors: Ровба, Е. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1991
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1991. – № 2. – С. 75-76.
URI: https://elib.bsu.by/handle/123456789/255825
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1991, №2 (май)

Files in This Item:
File Description SizeFormat 
75-76.pdf114,45 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.